Posted 6/13/2013 3:03 PM (GMT -7)
Medicine to lower stomach acid can actually increase the likelihood of becoming allergic to foods (because stomach acid is needed to break down proteins in foods, and it is proteins in foods that usually are involved with allergic reactions to foods).
As for what is up with your gut, most GI docs do not understand this sort of thing - symptoms without positive biopsy/lab/visible cause - and will tell you that it is IBS (doctor speak for "I Be Stumped").
A detailed food diary may help, as might a trial 3 months of a gluten-free diet.
And consider GMO foods as a possible contributor. I've heard others say they noticed a big improvement in their health when they stopped eating GMO's. The only known way right now to avoid GMO's is to eat 100% organic.
A Naturopathic or Integrative Physician may also be able to help.
Chronic Lyme, Bart., Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut dysmotility & non-specific inflammation, Lupus, Osteoporosis, etc.; G-Tube
Meds: Flagyl, Domperidone, Zofran, Claritin, Andrographis & other herbs, homeopathy, supplements, etc.